# SDR DALA2024042304666

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORRORION WAS FOUND ON LH HORIZ STAB BARREL NUT HOLE #26. SUMMARY OF NRC 00719: CORROSION LEVEL 2. LH HORIZ STAB BARREL NUT HOLE #26 WAS REPAIRED PER ER/A 616773-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 616773-14 REV 1. ASSOCIATED ER/A 14-616773 ADDED FOR AC 9542. (LP #0306775)
